# SDR AWXA200200619

- Difficulty date: July 15, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,278 hours, 49,912 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: EF1
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE EMERGENCY FLASHLIGHT AFT LT INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFT LT EMERGENCY FLASHLIGHT.
